# SDR DALA2020033102095

- Difficulty date: March 26, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCK CHIP ON EXTERNAL FUSELAGE AT STA 368+17, STR 38R. REMOVED DAMAGE ON EXTERNAL SKIN STA 368+17 STR 38R IAW SRM 51-10 -02-0G, BLEND ARA MEASURES .9"L X .7"W X .013"D. FOUND TO BE OUT OF LIMITS REPAIRED PER ERA 585636-14 (LP 1540119)
